# SDR CALA2016072595586

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 88,356 hours, 25,656 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE BS 660 AFT OF FWD CARGO DOOR HAS SMALL GOUGE IN SKIN.   REPAIRED IAW ECRA 5330-05753.
